# SDR SWIA201131424

- Difficulty date: December 24, 2011
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 27,249 hours, 21,662 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON UPPER LEFT ENGINE BEAM TO FUSELAGE HAS A CRACK.  (C-CHECK)  REPAIRED PER CRJ200 SRM.
